Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Additional pseudo-similarity solutions of the heat equation in the presence of moving boundaries

Author: R. J. Tait
Journal: Quart. Appl. Math. 37 (1979), 313-324
MSC: Primary 35K05; Secondary 35R35
DOI: https://doi.org/10.1090/qam/548990
MathSciNet review: 548990
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05, 35R35

Retrieve articles in all journals with MSC: 35K05, 35R35

Additional Information

DOI: https://doi.org/10.1090/qam/548990
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society